# SDR DLM88030980

- Difficulty date: November 5, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N973DL
- Make and model: Doug MD-88
- Aircraft serial: 53241
- Aircraft time: 35,208 hours, 27,350 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Leaking
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

TAIL COMPARTMENT TEMP HI LIGHT CAME ON DURING CLIMB THRU FL250.  FOUND HIGH PRESSURE DUCT LEAKING AT CLAMP.  SECURED SAME.
